Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions, II

Serge Alinhac Département de Mathématiques Université Paris-Sud, Université Paris-Sud

TBD mathscidoc:1701.331862

Acta Mathematica, 182, (1), 1-23, 1997.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:32 uploaded by actaadmin ] [ 167 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{serge1997blowup,
  title={Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions, II},
  author={Serge Alinhac},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203332787813571},
  booktitle={Acta Mathematica},
  volume={182},
  number={1},
  pages={1-23},
  year={1997},
}
Serge Alinhac. Blowup of small data solutions for a class of quasilinear wave equations in two space dimensions, II. 1997. Vol. 182. In Acta Mathematica. pp.1-23. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203332787813571.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved